# SDR ALG2002F00045

- Difficulty date: July 20, 1999
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898782
- Part serial: HX119602
- Condition: Damaged
- Location: Engine
- Part time: 1,027 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF TURBINE FOR EVALUATION DUE TO ENGINE QUITTING DURING OPERATION.  UPON INSPECTION OF ALL PARTS NR 2 WHEEL HAD ONE BLADE MISSING.  PERFORM INSPECTION OF WHEELS UPON ASSEMBLY AT MANUFACTURER FOR POSSIBLE IMPERFECTIONS.
